Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Anyone ever have to go on Procrit? SOS!!!

Expand Messages
  • AnitaAndDavis@aol.com
    Hi Donna, Davis is on Pegesys... and needs to take Procrit because her blood level has gone down so low.. Hemoglobin... in particular.. We just broke down
    Message 1 of 8 , May 15, 2003
    • 0 Attachment
      Hi Donna,

      Davis is on Pegesys... and needs to take Procrit because her blood level has
      gone down so low.. Hemoglobin... in particular..

      We just broke down and are in the process of getting 1 vial today.. at a
      whopping $565.00..

      all this and no fortune cookie..

      Gonna inject her as soon as I get it... and will keep you posted.

      Thanks for the input.

      Anita


      In a message dated 5/14/03 3:03:46 PM, Mscue40@... writes:

      << HI Anita, I am a bit confused. There has been medicine for hep c that
      requires only 1 shot a week for a year. I just finished it. It is Peg-intron.

      I took 120 mcg weekly (the Peg-intron) and 800 mg daily of ribiviarin.
      I am 1a and was undetectable at 16 weeks..
      I believe there is a weight chart for how much medicine is needed.
      I know there is a man here Gene who had to take procit.
      The treatment is strong medicine and there are numerous side effects.
      You did contact your insurance and they have no mail delivery service?
      When I switched to mail delivery it cut my costs tremendously.
      Sincerely,
      Donna
      >>
    • Mzgee1@aol.com
      Dear Anita, sorry this is so late in coming but have been off my mail for a couple of weeks. Yes, I had to take Procrit while on standard combo. My count
      Message 2 of 8 , May 24, 2003
      • 0 Attachment
        Dear Anita, sorry this is so late in coming but have been off my mail for a
        couple of weeks. Yes, I had to take Procrit while on standard combo. My count
        went below 8 also. I dropped like a bomb only 2 weeks into Tx and tried to
        regain red cells using Vit.C, E & Folic Acid...to no avail. Was put on procrit
        about 2 months into Tx for the duration (13 months). I was on 40,000 units
        weekly. I got it at my pharmacy & had it injected at the Hemotologist's
        office. I did have some sides...can't really remember now (been off tx since
        Aug.2001 & procrit a month later.) But I think I had headaches...altho it was hard
        to tell what sides came from what drugs! My Riba was lowered to 3 pills
        daily. Whenever we tried to increse, my counts would drop and I would usually end
        up puking alot. But I have to say, there was nothing worse than dropping
        counts really fast. I couldn't get out of bed, short of breath, dizzy and just
        felt really crappy...so the Procrit is defiitely worht doing. Good luck to
        you, gee


        [Non-text portions of this message have been removed]
      Your message has been successfully submitted and would be delivered to recipients shortly.